# SDR AALA20131028015

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 37,309 hours, 15,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT AFT RT SIDE INOPERATIVE.  REPLACED LAMP FOR RT AFT OVERWING EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
